← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Jan 2 2:21pm | Replies (1474)

Comment receiving replies
@eljayem

I have been on anastrozole for 6 months and my most disturbing side effect is overwhelming fatigue. I was never this exhausted throughout chemo or radiation so my oncologist doesn’t believe it is related to any of the cancer treatment (bilateral mastectomy, chemo, rads, anastrozole). It slammed me three days after starting the anastrozole and I can’t overcome it despite PT, OT, Acupuncture, Psychotherapy, and naturopathic medicine. Oncologist refuses to believe it has anything to do with anastrozole therefore is unwilling to try something else.

Jump to this post


Replies to "I have been on anastrozole for 6 months and my most disturbing side effect is overwhelming..."

I was on two other meds before Aremedex and they both gave me horrible joint pain. Just like you explained,gives me also terrible fatigue that hits hard around 2 in the afternoon and by the time U get off work at my very easy office job I could just go straight home and go to bed for the night and skip supper every nite. But I have a husband who likes supper even though he makes it a lot because I am so tired and slow. I will keep taking the medication because I believe it will give me a better chance of staying cancer free.

  Request Appointment